# SDR SWAA2021060804255

- Difficulty date: July 26, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP LOCATED ON BS 887 BTW STR 25R TO STR 26L AND BTW RBBL 21 TO LBBL 9 AT AFT CARGO COMPARTMENT AND WL 155 / REPLACED STRAP LOCATED ON BS 887 BTW STR 25R TO STR 26L AND BTW RBBL 21 TO LBBL 9 AT AFT C.C. IAW SRM B737-700 51-40-02 AND DWG 146A7500 REV.-
